# SDR 2011F00040

- Difficulty date: January 28, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N17DD
- Make and model: Raythn HAWKER800
- Aircraft serial: 258161
- Aircraft time: 7,821 hours, 5,374 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20388022
- Part serial: 17858
- Condition: Defective
- Location: A/C Pack
- Part time: 17,858 hours, 5,374 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NOISE IN THE AIR CONDITIONING SYS, TROUBLESHOOTING FOUND THE COOLING TURBINE ASSY TO HAVE A BAD VIBRATION WHILE OPERATING.  REMOVED THE DEFECTIVE COOLING TURBINE ASSY PN 203880-2-2, SN 68-885 AND INSTALLED AN O/H UNIT.
